mental-health-icon
Placida re start
Dr prescribed me placida 10 mg, I'm taking it since 6 months but I suddenly stop it few days ago then I'm feeling nausea stomach upset and depression so my que is can I re start placida?
1536 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi please do not stop medication abruptly. Consult a Psychiatrist. Meditation need to be tapered and stopped
Next Steps
consult a Psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Before stopping and restarting any psychiatric medicine you should consult with a previous treating psychiatrist or you can consult online . Don't reduce or increase dose on your own. After evaluation only doctor can tell you what to do next.
Health Tips
But as you have already stopped taking medicine you can try- -Deep breathing exercises -Whenever you have uneasy feeling try to engage into any physical activities like walking, exercises, any indoor games or diverting yourself into reading, listening to songs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Restarting depends on your diagnosis Visit your psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.